My mother is 70, about 150 pounds and takes zolpidem tartrate 10mg, lexapro 20mg, hydrocodone, verapamil 240 mg, warfarin sodium 2.5 mg every day. She had a pulmonary embolism 8 years ago but survived with the implantation of a Greenfield filer in her left leg and the addition of warfarin to her daily routine. She often complains of chest pains, feels dizzy, and will have fainting spells from time to time. She also has been diagnosed with Neurally mediated syncope. (She hates to drink water which I suggested to her many times so dehydration may be an issue as well.) I worry about her a lot and want to do all I can to make sure that her medication is helping rather than harming her. Any response will be helpful. Thank you.
12 Jul 2010
Checked on the Interactions Checker and found a whole lot of information, perhaps you could read on: http://www.drugs.com/interactions-check.php?drug_list=2874-0,2297-0,2311-0,2333-0,1013-565, hope it helps your mother? God bless!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... taking WARFARIN 4mg please
0 answers • 3 Nov 2009
Taking perindopril 8mg and bendroflumethazide 5mg I am also on warfarin but experiencing vertigo in the morning
2 answers • 11 Apr 2012
I would like to take calcium supplements while taking warfarin but I need to know if there are any interactions with them.
1 answer • 21 Aug 2012
Pulmonary Embolism -- First Event - how long do I stay on coumadin after one incidence of pulmonary?
... embolism. My FMP said I should get off Warfarin after 4 years since one incidence of unexplained pulmonary embolism. What is the indicated term ...
3 answers • 29 Nov 2013